Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Operator Methods and SU(1,1) Symmetry in the Theory of Jacobi and of Ultraspherical Polynomials"
written by Alfred Wünsche,
published by Advances in Pure Mathematics, Vol.7 No.2, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top